DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
2.講究録別冊 >
B45 Spectral and Scattering Theory and Related Topics >

Access count of this item: 4

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/217418

Full text link:

File Description SizeFormat
B45-04.pdf173.95 kBAdobe PDFView/Open
Title: Width of resonances created by homoclinic orbits : isotropic fixed point case (Spectral and Scattering Theory and Related Topics)
Authors: BONY, JEAN-FRANCOIS
FUJIIE, SETSURO
RAMOND, THIERRY
ZERZERI, MAHER
Issue Date: Apr-2014
Publisher: Research Institute for Mathematical Sciences, Kyoto University
Journal title: 数理解析研究所講究録別冊 = RIMS Kôkyûroku Bessatsu
Volume: B45
Start page: 31
End page: 43
Abstract: We give a resonance free domain near an energy trapped by homoclinic orbits associated with a hyperbolic xed point. We study the case where the xed point is isotropic and the outgoing manifold and the incoming one intersect tangentially, and show that, under some geometrical assumption, the resonance width is larger than a multiple of h=j/|log h|.
Rights: © 2014 by the Research Institute for Mathematical Sciences, Kyoto University. All rights reserved.
URI: http://hdl.handle.net/2433/217418
Appears in Collections:B45 Spectral and Scattering Theory and Related Topics


Export to RefWorks

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Powered by DSpace 3.2.0 and JAIRO Crawler-List version 1.1
All items in KURENAI are protected by original copyright, with all rights reserved, unless otherwise indicated.
Feedback